# SDR AALA201603219012

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 10,626 hours, 4,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT ROW 27 LT PATH WAY LIGHT MISSING LENS.  INSTALLED NEW LIGHT ASSEMBLY AT SEAT ROW 27 LT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-12.
